Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 12, Number 1

All articles in this issue are freely accessible.

Concerning Nikodym-type sets in 3-dimensional curved spaces
Christopher D. Sogge.
J. Amer. Math. Soc. 12 (1999), 1-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1639543
Real algebraic threefolds II. Minimal model program
János Kollár.
J. Amer. Math. Soc. 12 (1999), 33-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1639616
Deformations of canonical singularities
Yujiro Kawamata.
J. Amer. Math. Soc. 12 (1999), 85-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1631527
On the optimal local regularity for the Yang-Mills equations in $\mathbb{R}^{4+1}$
Sergiu Klainerman and Daniel Tataru.
J. Amer. Math. Soc. 12 (1999), 93-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626261
Integral crystalline cohomology over very ramified valuation rings
Gerd Faltings.
J. Amer. Math. Soc. 12 (1999), 117-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1618483
Global wellposedness of defocusing critical nonlinear Schrödinger equation in the radial case
J. Bourgain.
J. Amer. Math. Soc. 12 (1999), 145-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626257
Periods of automorphic forms
Hervé Jacquet, Erez Lapid and Jonathan Rogawski.
J. Amer. Math. Soc. 12 (1999), 173-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1625060
Théorie d’Iwasawa des représentations $p$-adiques d’un corps local
Frédéric Cherbonnier and Pierre Colmez.
J. Amer. Math. Soc. 12 (1999), 241-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1626273
Order $p$ automorphisms of the open disc of a $p$-adic field
Barry Green and Michel Matignon.
J. Amer. Math. Soc. 12 (1999), 269-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1630112